# SDR SWAA031630

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 54,429 hours, 52,484 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 6544915
- Part serial: 3724
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF GEAR RETRACTED NORMALLY, WHEN GEAR HANDLE PLACED FROM UP TO OFF, RT MLG EXTENDED (BOTH RED AND GREEN LIGHTS) RETRACTED GEAR AGAIN, GEAR RETRACTED NORMALLY.  REMOVED AND REPLACED RT MLG PRIORITY MODULAR VALVE PER MM.
